Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 98, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 14, 2012, 3:40 PM CDT for Decatur County, Henderson County, Tennessee. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2012, 3:40 PM CDT (20:40 UTC)
- Expired
- Mar 14, 2012, 4:09 PM CDT
- In force
- 29 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Henderson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 3:40 PM CDT | HAIL 0.75 | 2 Nw Bible Hill, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS54 KMEG 142040
SVRMEG
TNC039-077-142130-
/O.NEW.KMEG.SV.W.0098.120314T2040Z-120314T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT WED MAR 14 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 430 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NATCHEZ
TRACE STATE FOREST...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ
TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 8797 3572 8803 3567 8801 3560 8822
3577 8832 3582 8821 3581 8818 3584 8818
3585 8814 3585 8805 3584 8802 3582 8802
3582 8797
TIME...MOT...LOC 2040Z 244DEG 12KT 3572 8817
$$2 follow-up statements
006
WWUS54 KMEG 142054
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT WED MAR 14 2012
TNC077-142104-
/O.CAN.KMEG.SV.W.0098.000000T0000Z-120314T2130Z/
HENDERSON TN-
354 PM CDT WED MAR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDERSON COUNTY
IS CANCELLED...
AT 354 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3578 8797 3572 8803 3567 8801 3561 8818
3576 8818 3581 8818 3584 8818 3585 8814
3585 8805 3584 8802 3582 8802 3582 8797
TIME...MOT...LOC 2054Z 244DEG 12KT 3574 8812
$$
TNC039-142130-
/O.CON.KMEG.SV.W.0098.000000T0000Z-120314T2130Z/
DECATUR TN-
354 PM CDT WED MAR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DECATUR COUNTY...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JEANNETTE...OR 8 MILES EAST OF NATCHEZ TRACE STATE FOREST...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR TREE...
COZETTE...JEANNETTE...BIBLE HILL...HICKORY FORKS...BUSSELTOWN...
WILKINSTOWN AND BEACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 8797 3572 8803 3567 8801 3561 8818
3576 8818 3581 8818 3584 8818 3585 8814
3585 8805 3584 8802 3582 8802 3582 8797
TIME...MOT...LOC 2054Z 244DEG 12KT 3574 8812
$$869
WWUS54 KMEG 142109
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT WED MAR 14 2012
TNC039-142119-
/O.CAN.KMEG.SV.W.0098.000000T0000Z-120314T2130Z/
DECATUR TN-
409 PM CDT WED MAR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DECATUR COUNTY IS
CANCELLED...
AT 409 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3578 8797 3572 8803 3567 8801 3561 8818
3576 8818 3581 8818 3584 8818 3585 8814
3585 8805 3584 8802 3582 8802 3582 8797
TIME...MOT...LOC 2109Z 244DEG 12KT 3576 8806
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:33 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Mar 14, 12:33 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1233 PM CDT WED MAR 14 2012 .DISCUSSION... UPDATED FOR 18Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 1029 AM CDT WED MAR 14 2012/ UPDATE... MINOR ADJUSTMENTS TO LOWER HIGH TEMPERATURES A FEW DEGREES AND TO REMOVE MORNING WORDING FROM THE ZONES. DISCUSSION... A WEAK RIDGE WILL BUILD OVER THE AREA TODAY AS A MORNING MID LEVEL SHORTWAVE WHICH BROUGHT ISOLATED SHOWERS EARLY THIS MORNING CONTINUES TO MOVE EAST AND AWAY FROM THE REGION. MORNING SOUNDINGS FROM KLZK AND KJAN WHICH WERE POSITIONED UNDER THE RIDGE THIS MORNING STILL DID NOT INDICATE OVERLY STRONG CAPPING INVERSION MORE TYPICAL OF A STRONG RIDGE. LOW LEVEL SOUTHWESTERLY FLOW WILL CONTINUE TO ADVECT A MOIST LOW LEVEL AIRMASS CHARACTERIZED BY MID 60S DEWPOINTS INTO THE REGION THIS AFTERNOON. THIS INCREASED MOISTURE COMBINED WITH STRONG DIURNAL HEATING MAY BE ENOUGH TO OVERCOME ANY WEAK CAPPING INVERSION AND RESULT IN AT LEAST ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS. DUE TO LACK OF ANY DISTINCT TRIGGERING MECHANISM...PLAN TO KEEP POPS IN THE SLIGHT CHANCE CATEGORY. CONSIDERING ALL PARAMETERS...INCREASED LOW LEVEL MOISTURE AND HEATING ALONE MAY PROVIDE ENOUGH INGREDIENTS TO RESULT IN SLIGHTLY HIGHER COVERAGE THAN CURRENTLY INDICATING. THIS WILL BE WATCHED THROUGH THE REMAINDER OF THE MORNING AND UPDATED AS REQUIRED. THE ATMOSPHERE SHOULD BECOME SUFFICIENTLY UNSTABLE THERMODYNAMICALLY WITH SURFACE BASED CAPES APPROACHING OR EXCEEDING 2500 J/KG...LI/S BETWEEN -6C AND -8C...AND MID LEVEL LAPSE RATES APPROACHING 7.5 C/KM. THE BIG QUESTION WILL BE THE STRENGTH OF THE CAPPING INVERSION AND TRIGGERING MECHANISM. IF THE CAP CAN BE OVERCOME AND CONVECTION CAN INITIATE...THEN ATMOSPHERIC INSTABILITY WOULD BE MORE THAN SUFFICIENT TO SUPPORT A FEW PULSE SEVERE THUNDERSTORMS WITH POTENTIAL MICROBURST WINDS AND SMALL HAIL. HEAVY RAINFALL WOULD ALSO BE POSSIBLE UNDER ANY SLOW MOVING THUNDERSTORM AS WIND SHEAR REMAINS WEAK. SCATTERED CU SHOULD BECOME MORE ABUNDANT LATER THIS MORNING AREAWIDE WITH THE INFLUX OF LOW LEVEL MOISTURE. UPDATED GRIDS AND ZONES HAVE BEEN SENT THIS MORNING AND CONVECTIVE COVERAGE WILL BE MONITORED THROUGH THE REMAINDER OF THIS MORNING INTO EARLY THIS AFTERNOON. JLH PREV DISCUSSION... /ISSUED 243 AM CDT WED MAR 14 2012/ NOT MUCH CHANGE FROM THE ON GOING FORECAST OVER THE NEXT SEVERAL DAYS AS THE MIDSOUTH WILL STAY NEAR RECORD WARMTH THROUGH THE PERIOD AND SOMEWHAT UNSETTLED IN THE SHORT TERM. CURRENTLY...TEMPERATURES WERE GENERALLY IN THE UPPER 50S TO LOW 60S...A FEW DEGREES COOLER THAN THIS TIME LAST NIGHT. HOWEVER BOTH OXFORD MISSISSIPPI AND JACKSON TENNESSEE HAD DIPPED DOWN INTO THE MID AND LOW 50S RESPECTIVELY. LIGHT FOG WAS SEEN AT CORINTH MISSISSIPPI AND THE LATEST IR IMAGERY WAS SHOWING PATCHY HIGH CLOUDS OVER THE AREA WITH SOME SMALL AREA OF STRATUS AND FOG FORMING IN CENTRAL ARKANSAS. PATCHY STRATUS AND FOG SEEMS LIKELY THROUGH 12Z THIS MORNING. HAVE ALSO ADJUSTED OVERNIGHT LOWS DOWN A FEW DEGREES OVER WEST TENNESSEE AND NORTH CENTRAL MISSISSIPPI. TODAY THROUGH FRIDAY...AN UPPER LEVEL SOUTHWEST FLOW WILL BRING A SERIES OF WEAK DISTURBANCES THROUGH THE REGION...FLATTENING THE RIDGE OVER SOUTHEAST U.S. THIS ENERGY COUPLED WITH INCREASING CAPE VALUES NEAR 2500J/KG AND LI'S OF -6 TO -8...WILL LEAD TO ISOLATED TO PERHAPS EVEN SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH A FEW STRONG PULSE TYPE STORM POSSIBLE. MODELS ARE ALSO CONTINUING TO SUGGEST CONVECTION LINGERING INTO THE NIGHT BOTH TONIGHT AND THURSDAY. HAVE MATCHED UP BEST POP CHANCES OF 50 PERCENT WITH THE STRONGEST VORT LOBE TO PASS ALOFT THURSDAY AFTERNOON. ACTIVITY BY FRIDAY WILL BEGIN TO DIMINISH TO ONLY SLIGHT CHANCES AS THE RIDGE STARTS TO BUILD BACK OVER THE AREA. SATURDAY AND SUNDAY...CONVECTION CHANCES ARE A LITTLE MORE VAGUE DURING THIS PERIOD AS THE MIDSOUTH WILL REMAIN JUST ON THE WEST SIDE OF THE GROWING RIDGE AXIS. FEEL WITH BUILDING HEIGHTS AND A STRONGER CAP CONVECTION IS LIKELY TO BE TOO INHIBITED. SO HAVE LEFT POPS BELOW WORDING MENTION IN THE FORECAST FOR NOW. TEMPERATURES THOUGH WILL STILL REMAIN NEAR RECORD BREAKING BOTH DAYS. MONDAY AND TUESDAY...THE REGION WILL REMAIN WARM WITH HIGHS STILL IN THE UPPER 70S TO LOW 80S. THE RIDGE OVER THE OHIO AND TENNESSEE RIVER VALLEYS WILL CONTINUE TO BUILD BOTH WEST AND NORTH IN RESPONSE TO A DEEP TROUGH SURGING INTO THE WEST COAST AND EVENTUALLY THE ROCKIES. BY TUESDAY MODELS SHOW A 580+ HEIGHT HIGH OVER ONTARIO CANADA...WITH A NEAR 540 HEIGHT LOW NEAR THE FRONT RANGE. AN INTENSE WARM AIR CONVEYOR BELT WILL STRETCH FROM TEXAS TO NEBRASKA. IT APPEARS THAT THE MIDSOUTH WILL REMAIN FAR ENOUGH EAST OF THIS MOISTURE PLUME TO REMAIN DRY WITH A JUST FEW PASSING HIGH CLOUDS. HOWEVER...LONG RANGE MODEL SOLUTIONS PAST TUESDAY SHOW THE RIDGE SHIFTING FAR ENOUGH EAST...ALLOWING FOR A STRONGER SOUTHWEST FLOW TO INCREASE RAIN CHANCES FOR THE AREA. JAB && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PERSIST FOR MOST OF THE FORECAST PERIOD. SOME FOG IS EXPECTED TO DEVELOP OVERNIGHT IN THE KTUP AREA WHICH MAY DROP VISIBILITIES TO MVFR LEVELS. SOME ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT BUT COVERAGE REMAINS TOO LIMITED TO MENTION IN TAFS. COVERAGE OF SHOWERS WILL INCREASE THURSDAY MORNING SO DID INCLUDE VCSH AT KMEM...KMKL AND KJBR. WINDS WILL BE PRIMARILY SOUTH TO SOUTHWEST AT 5 TO 10 KNOTS THROUGH THE FORECAST PERIOD. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 83 65 82 64 / 20 20 50 40 MKL 81 60 80 60 / 20 20 50 40 JBR 82 62 80 60 / 20 20 50 40 TUP 82 62 83 60 / 20 20 50 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 14, 10:38 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1038 AM CDT WED MAR 14 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151745- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1038 AM CDT WED MAR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON DURING THE PEAK HEATING OF THE DAY. A FEW OF THESE THUNDERSTORMS MAY APPROACH SEVERE LIMITS WITH DAMAGING WINDS AND LOCALIZED FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE WEEK AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES INTERACT WITH AN UNSTABLE AIRMASS IN PLACE. A FEW THUNDERSTORMS MAY BECOME SEVERE BOTH THURSDAY AND FRIDAY WITH DAMAGING WINDS...SMALL HAIL...AND LOCALIZED FLASH FLOODING POSSIBLE. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... BRIEF AND LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT COUPLE OF DAYS. JLH
In the hours before
Special weather statement, Mar 14, 2:13 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CDT WED MAR 14 2012
TNZ054-055-092-141945-
DECATUR TN-HARDIN TN-HENDERSON TN-
213 PM CDT WED MAR 14 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4
MILES SOUTH OF SARDIS AT 213 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR...HARDIN AND HENDERSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3529 8837 3532 8837 3533 8836 3546 8836
3553 8804 3530 8801
TIME...MOT...LOC 1913Z 262DEG 12KT 3539 8827Special weather statement, Mar 14, 2:27 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 227 PM CDT WED MAR 14 2012 TNZ053>055-091-092-142000- CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN- 227 PM CDT WED MAR 14 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 300 PM CDT FOR... SOUTHWESTERN DECATUR COUNTY IN TENNESSEE... EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 12 MILES WEST OF MORRIS CHAPEL AT 227 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PINE LAKE. && LAT...LON 3550 8816 3528 8812 3525 8862 3542 8865 TIME...MOT...LOC 1927Z 262DEG 24KT 3535 8852
Local storm report, Mar 14, 3:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 4 ENE FINGER 35.38N 88.55W
03/14/2012 M1.50 INCH MCNAIRY TN COCORAHS
PING PONG BALL SIZE HAIL WAS REPORTED 4 ENE OF FINGER IN
MCNAIRY COUNTY.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:13 PM CDT | Special Weather Statement | MEG | Decatur | 32 min |
| Mar 14, 2:27 PM CDT | Special Weather Statement | MEG | Chester | 33 min |
| Mar 14, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy | 42 min |
| Mar 14, 3:06 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 39 min |
| Mar 14, 3:09 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 2 hr |
| Mar 14, 3:36 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.